# SDR CA120215008

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Part number: 3995001007
- Condition: Malfunctioned
- Location: Rudder Feel
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RFTU, RUDDER FEEL TRIM UNIT, REPLACEMENT DUE TO CAPTAIN`S RT PEDAL STIFF. COMPLETE RUDDER CONTROL SYSTEM AND CABLE RUNS INSPECTION PREFORMED.  ACFT HAS RETURNED TO SERVICE.
